Couldn't find what you looking for?

TRY OUR SEARCH!

Hi I just started hormone replacement for low testosterone and estrogen. I'm a bit nervous since some doctors have told me this will change my voice. I also have been very tired since I started this. My estrogen was 29 and free testosterone was 1. Has anyone else out there experienced these effects, thanks, Liz

Loading...

Hi! What caused your hormonal levels to fall? I didn't know that such thing can occur at that young age. I also read that ti may change your voice, but that shouldn't be your main concern.
Reply

Loading...

Thanks April, not totally sure, but I do run 2 miles a day, I'm not an extreme athlete though. I am pretty sure it also had something to do with Nuvaring birth control, I completely lost my sex drive on it. I will be glad when these night sweats stop, it's makes me so run down during the day. Since I'm in sales for a living yes the voice changing was my main concern. The 1st doctor I went to said yes for sure it will change and told me to wait out these issues and see a shink. The 2nd doctor I went to (off my network) said to read Susan Summers book, and put me on replacements right away, he said with the amounts I'm giving you not to worry about voice changing. I keep reading articles that are back and forth. Any help I would be grateful, Liz
Reply

Loading...

Oh, I'm sorry to hear that. I didn't know that Nuvaring could cause you hormonal imbalance, that's horrible. I hope that everything will turn out fine for you in the end. I'll post here if I hear anything that could help. Take care.
Reply

Loading...